# SDR 2007FA0000366

- Difficulty date: April 12, 2007
- Submitted: April 30, 2007
- Operation: General aviation
- Aircraft: N42776
- Make and model: Cessna 421B
- Aircraft serial: 421B0394
- Engine: Cont GTSIO520H
- System (JASC): 7921 · Engine Oil Cooler
- Part: Gasket
- Part number: 652065
- Condition: Broken
- Location: Oil Cooler
- Part time: 322 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEPARTED ON A CHARTER , PILOT WAS OVER LAKE WHEN HE NOTICED ENGINE OIL COMING OUT OF TOP ENGINE COWLING COOLING LOUVERS.  PILOT NOTIFIED CONTROL HE WAS LOSING OIL.  FEATHERED THE RT ENGINE AND DIVERTED .  PILOT MADE UNEVENTFUL SINGLE ENGINE LANDING AND TAXIED TO MAINTENANCE HANGAR.  DISCOVERED THE ENGINE WAS SEIZED AND THE COWLING AND NACESSE BOTTOM COVERED WITH OIL.  STARTED DISASSEMBLY AND FOUND THE OIL COOLER GASKET, PN 652065, HAD .1250 INCH SECTION MISSING FROM THE UPPER FORWARD AREA OF THE GASKET.  (K)
